Alert archive / Florida / Special Marine Warnings in 2007
Special Marine Warning 49, NWS Miami, FL
NWS Miami, FL issued this special marine warning at Apr 10, 2007, 11:59 PM EDT. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2007, 11:59 PM EDT (03:59 UTC)
- Expired
- Apr 11, 2007, 1:30 AM EDT
- In force
- 91 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special marine warning went out at Apr 10, 9:35 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Apr 10, 9:35 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 935 PM EDT TUE APR 10 2007 .UPDATE...UPDATED ZFP TO INCREASE POPS FOR OVERNIGHT PERIOD. DOPPLER RADAR CONTINUES TO SHOW SCT/NMRS TSTMS MOVING ENE ACROSS THE FORECAST AREA...AND SATELLITE IMAGES SHOW A LARGE CONVECTIVE SYSTEM APPROACHING SOUTH FLORIDAS SOUTHWEST COAST FROM THE GULF OF MEXICO. WATER VAPOR IMAGES SHOW A SHORT WAVE MOVING EAST OVER ERN GULF OF MEX. EXPECT THIS FEATURE TO MOVE OVER THE FORECAST AREA OVERNIGHT. LEFTOVER OUTFLOW BOUNDARIES FROM AFTERNOON/EVENING CONVECTION WILL ACT AS A LIFTING MECHANISM TO START CONVECTION WHICH COULD THEN BE ENHANCED BY THE APPROACHING SHORT WAVE. WILL ALSO INDICATE WINDS AND SEAS HIGHER OVER ALL COASTAL WATERS AND BISCAYNE BAY TO ACCOUNT FOR A FEW STRONG STORMS TONIGHT. .PREVIOUS DISCUSSION...NEAR ZONAL FLOW OVER S FLA AND A COUPLE OF EMBEDDED SHORT WAVES WILL EFFECT THE WEATHER NEAR TERM. WITH A WARM FRONT NEARLY STATIONARY OVER S CENTRAL FLA...THE 1ST SHORT WAVE WILL MOVE OVER THE FLA PENINSULA FROM 03Z TO 09Z W TO E WITH A SURFACE LOW EXPECTED TO MOVE ALONG THE WARM FRONT. INCREASING PWAT...DECREASING 500 MB TEMPS...AND SOME DIVERGENCE ALOFT S OF THE WARM FRONT WILL COMBINE TO PRODUCE SOME THUNDER THIS AFTERNOON AND EVE...ENDING FROM W TO E. POSSIBLE GUSTY WINDS AND EVEN SMALL HAIL NOT UNLIKELY IN THIS SCENARIO. ON WED...THE 2ND SHORT WAVE MOVES ACROSS THE AREA WITH SIMILAR RESULTS BUT ON A LESSOR SCALE. CONTINUED WESTERLY FLOW ALOFT THU WITH SCATTERED POPS AS A WEAK FRONTAL BOUNDARY MOVES S ALONG THE FLA PENINSULA BUT STALLING N OF THE LAKE. .EXTENDED PERIOD...FRI THROUGH TUE...NEARLY DRY FRI AND SAT BUT A FRONTAL SYSTEM MOVES INTO FLA SUN...PASSING THROUGH S FLA DURING THE DAY AND OFFSHORE SUN EVE WITH SCATTERED SHOWERS/TSTMS POSSIBLE. DRY AND COOLER MON AND TUE. && .AVIATION... PERIODIC MVFR CONDITIONS CAN BE EXPECTED THIS EVENING, AND POSSIBLY EVEN INTO TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THROUGH THIS EVENING WITH SCATTERED SHOWERS LASTING THROUGH THE NIGHT. VCSH AND/OR VCTS WAS LEFT IN THROUGH THE PERIOD AND TEMPO FOR LOW CEILINGS AND TS IN FOR THIS AFTERNOON. && .MARINE... WATERS TO 10 TO 15 KNOTS AS SURFACE LOW CROSSES THE PENINSULA N OF THE AREA TONIGHT AND EARLY WED. WINDS ALL ZONES AROUND 10 KNOTS LATE WED THROUGH SAT...THEN INCREASING AGAIN 10 TO 15 KNOTS LATE SAT INTO SUN WITH AHEAD OF NEXT APPROACHING FRONT. && .FIRE WEATHER...NO PROBLEMS OR CONCERNS IN THE SHORT TERM. RELATIVES HUMIDITIES POSSIBLY TO LOWER TO BELOW WARNING CRITERIA MON AND TUE BEHIND NEXT FRONT. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 70 84 70 84 / 50 30 30 30 FORT LAUDERDALE 71 83 71 85 / 50 30 30 30 MIAMI 72 84 72 86 / 50 30 30 30 NAPLES 70 80 71 84 / 40 30 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 10, 10:39 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1039 PM EDT TUE APR 10 2007 FLZ063-066>075-111430- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 1039 PM EDT TUE APR 10 2007 ...HEAVY RAINFALL POSSIBLE SOUTHERN AREAS OVERNIGHT... ...A FEW THUNDERSTORMS REMAIN POSSIBLE, MAINLY SOUTH... ...WATERSPOUTS POSSIBLE WITH ANY STORM OVER THE LOCAL WATERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT, MAINLY ACROSS THE SOUTHERN HALF OF THE REGION. ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING OCCASIONAL LIGHTNING AND VERY HEAVY RAINFALL. AREA ROADWAYS WILL REMAIN VERY WET OVERNIGHT, SO MOTORISTS ARE URGED TO EXERCISE CAUTION IF DRIVING. FLOODING: VERY HEAVY RAINFALL WILL BE POSSIBLE OVERNIGHT AS RAIN AND THUNDERSTORMS MOVE TO THE NORTHEAST ACROSS THE SAME AREAS, MAINLY ACROSS AREAS SOUTH OF A LINE FROM CENTRAL BROWARD COUNTY TO CENTRAL COLLIER COUNTY. DESPITE THE DROUGHT CONDITIONS CURRENTLY IN PLACE, SEVERAL INCHES OF RAIN ARE POSSIBLE IN THESE AREAS OVERNIGHT IN A SHORT PERIOD OF TIME, AND THIS MAY LEAD TO URBAN AND POOR DRAINAGE FLOODING. WATERSPOUTS: ANY THUNDERSTORM THAT OCCURS OVER THE GULF OR ATLANTIC WATERS OVERNIGHT WILL BE CAPABLE OF PRODUCING WATERSPOUTS AT ANY TIME, AND WITH LITTLE OR NO ADVANCED WARNING. SEEK SAFE HARBOR WHEN THUNDERSTORMS THREATEN IF IT IS POSSIBLE, AND MOVE BELOW DECK IF IT IS NOT. WINDS: A FEW THUNDERSTORMS OVER THE GULF OR ATLANTIC WATERS WILL BE CAPABLE OF PRODUCING BRIEF WIND GUSTS OF 40 TO 50 MPH OVERNIGHT, ESPECIALLY OVER THE GULF STREAM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA OVER THE NEXT FEW DAYS AS WARM AND HUMID AIR WILL REMAIN IN PLACE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER 2 INCHES TO THE NATIONAL WEATHER SERVICE IN MIAMI. OTHERWISE, SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. STRASSBERG
In the hours before
Special weather statement, Apr 10, 8:39 PM EDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 839 PM EDT TUE APR 10 2007 FLZ070-073-075-110130- WESTERN DADE FL-EASTERN COLLIER FL-MAINLAND MONROE FL- 839 PM EDT TUE APR 10 2007 AT 837 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BIG CYPRESS NATIONAL PRESERVE TO 6 MILES NORTH OF WILDERNESS WATERWAY NORTH...OR ALONG A LINE EXTENDING FROM 6 MILES NORTH OF MONROE STATION TO 9 MILES SOUTHWEST OF MONROE STATION...MOVING EAST AT 35 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED HAIL...AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. THE MAIN IMPACT WILL BE FREQUENT LIGHTNING. GET INDOORS NOW STRASSBERG
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:53 PM EDT | Special Marine Warning | MFL | 67 min | |
| Apr 10, 10:51 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 39 min |
| Apr 10, 10:57 PM EDT | Special Marine Warning | MFL | 63 min | |
| Apr 10, 11:11 PM EDT | Special Marine Warning | MFL | 94 min | |
| Apr 10, 11:17 PM EDT | Special Marine Warning | MFL | 58 min | |
| Apr 11, 12:13 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Apr 11, 1:26 AM EDT | Special Marine Warning | MFL | 94 min |
Nearby
Special Marine Warnings in Florida, 2007Every special marine warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.